Breast Cancer and Taxotere: Know the Risks

October 3, 2017  |  Pharmaceuticals, Taxotere
Taxotere and Breast Cancer

If you have breast cancer, you would likely welcome the chance to use a medication that can help eradicate it once and for all. But if you are suffering from this dreaded disease and are considering taking a chemotherapy drug known as Taxotere, you need to be aware of the potential risks. These include permanent hair loss, a condition known as alopecia.

The Psychological Effects of Alopecia

Studies indicate that Taxotere use can damage hair follicles in a way that is very similar to aging. This can lead to several devastating psychological effects.

For example, for many women, their hair is not only a major part of their self-image but also their self-esteem. If they lose it forever, that can lead to feelings of deep anger and shock. They can lose confidence in social settings, experience severe anxiety and suffer other major psychological problems.

Alopecia due to Taxotere can also serve as a constant reminder of their battle with cancer. While other forms of chemotherapy typically lead to temporary hair loss, Taxotere-related alopecia is usually permanent. Even when women win their battle with this horrible disease, they still look like their cancer patients – having to answer questions about the past when they’d prefer to focus on the future.

When a woman loses her hair after taking Taxotere, life never gets back to normal. If this has happened to you or someone you love, you may be able to take legal action in an effort to hold the manufacturer of the drug accountable. Please give us a call at 866-520-2755 or complete our contact form to learn more.

News Articles

View All
  • Get Answers Now

    Get a free case evaluation to help determine your legal rights.

  • Receive emails from Baron & Budd?
  • This field is for validation purposes and should be left unchanged.